# SDR DALA2017020500984

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL FOUND DELAMINATED.   REPLACED THE FLOOR PANEL IAW AMM 53-20-01-201.
